On a Mixed Problem for a Coupled Nonlinear System
MetadataShow full metadata
In this article we prove the existence and uniqueness of solutions to the mixed problem associated with the nonlinear system
utt − M (∫Ω |∇u|2 dx)∆u + |u|ρ u + θ = ƒ
θt − ∆θ + ut = g
where M is a positive real function, and ƒ and g are known real functions.
CitationClark, M. R., & Lima, O. A. (1997). On a mixed problem for a coupled nonlinear system. Electronic Journal of Differential Equations, 1997(06), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.